Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

The Schwarzian derivative and polynomial iteration


Author: Hexi Ye
Journal: Conform. Geom. Dyn. 15 (2011), 113-132
MSC (2010): Primary 37F10; Secondary 37F40
Published electronically: August 16, 2011
MathSciNet review: 2833475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Schwarzian derivative $ S_f$ of a complex polynomial $ f$ and its iterates. We show that the sequence $ S_{f^n}/d^{2n}$ converges to $ -2(\partial G_f)^2$, for $ G_f$ the escape-rate function of $ f$. As a quadratic differential, the Schwarzian derivative $ S_{f^n}$ determines a conformal metric on the plane. We study the ultralimit of these metric spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 37F40

Retrieve articles in all journals with MSC (2010): 37F10, 37F40


Additional Information

Hexi Ye
Affiliation: University of Illinois at Chicago, Department of Mathematics and Computer Science, MC 249, 851 S. Morgan Street, Chicago, Illinois 60607-7045

DOI: http://dx.doi.org/10.1090/S1088-4173-2011-00229-3
PII: S 1088-4173(2011)00229-3
Received by editor(s): June 17, 2011
Published electronically: August 16, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.